# SDR FDKA200708435

- Difficulty date: August 31, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,245 hours, 11,744 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Elevators
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR CABLES BINDING.  INSPECTED CABLES AND RIGGING, NO DEFECTS NOTED.
